# SDR P5CA9500688

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 65B083566
- Condition: Cracked
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT PLATE BS 1350 RBL 72, RIGHT BODY GEAR BAY.  REPLACED SUPPORT PLATE.
